# SDR 05FDEA00493

- Difficulty date: March 10, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULK PIT FLOOR SUPPORT AT FR67 FROM 12 INCHES TO LT CTR TO 36 INCHES TO LT OF CTR, 4EA AREAS OF CORROSION EXTENDING UNDER FASTENER HEADS AS MARKED.  REMOVED AND REPLACED CROSS BEAM FLOOR SUPPORT IAW 51-72-10.  REMOVED 4EA AREAS OF CORROSION IAW SRM 51-74-10.
